Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Serge Lang
Title: Introduction to complex hyperbolic spaces
Additional book information: Springer-Verlag, New York, Berlin, Heidelberg, 1987, viii+271 pp., $58.00. ISBN 0-387-96447-9.

References [Enhancements On Off] (What's this?)

  • 1. S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970. MR 277770
  • 2. S. Lang, Hyperbolic and diophantine analysis, Bull. Amer. Math. Soc. (NS) 14 (1986), 159-205. MR 828820
  • 3. P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Math., vol. 1239, Springer-Verlag, Berlin and New York, 1987. MR 883451

Review Information:

Reviewer: Mark Green
Journal: Bull. Amer. Math. Soc. 18 (1988), 188-191